# SDR AU980408

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2G
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05121871
- Condition: Cracked
- Location: Lt Rt Door Post
- Component: 05121872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT LOWER AFT DOOR POST BULKHEADS (PN 0512187-1 LT AND PN 0512187-2 RT) CRACKED.  FOUND DURING INSPECTION IAW SB SEB 97-1.  PART TC:  5,920.
